# SDR 07FDEA00636

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 44L (XORS 523), APPROX 1" LENGTH ON LEFT WING   TANK DURING HFEC INSPECTION.  (SUPPLEMENTAL 23 MARCH 07)  CRACK AT STRINGER END 44L (XORS 523) ON LEFT HAND WING TANK SLOTTED OUT AND   REPAIRED WITH   NEW REPAIR SPLICE AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS   MAJOR PER   GMM 6-2-100.
